# SDR SWAA201805161689

- Difficulty date: April 5, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N771SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27879
- Aircraft time: 62,827 hours, 36,684 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509100146
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX CABIN FLOORBEAM UPPER TEE CORRODED,  BS 947.5, BETWEEN LBL 6 TO RBL 5.   R & R THE FLOORBEAM IAW EA AND SRM.
